# SDR A6WA202211268390

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,009 hours, 39,586 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Fault Message
- Component: Flap Position T, 601R93030
- Component part number: 601R930303
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULTY FLAP IND AND FLAPS DEGRADED MSG, FLUX BETWEEN 8-20 DEGREES @ 30,000' DOWN TO 3000' AND SET FLAPS 8 FOR LANDING- NORMAL IND AFTER THAT, BUT FLAPS DEGRADED MSG PERSISTED. WHEN INDICATION WAS FLUX AUTO PILOT PITCHED UP/DOWN. FLAPS SET 8 THRU 45 OPERATED NORMALLY WHEN SET FOR LANDING. ***AIRCRAFT REMOVED FROM SERVICE **** REF 351368-3 FOR R&R OF LH FLAP POSITION TRANSMITTER, OPS CHECK GOOD   R&R LH FLAP POSITION TRANSMITTER IAW AMM 27-55-01 OPS CHECK GOOD       P/N: 601R93030-3, S/N OFF: MULT7518604-001, S/N ON: 50796   ARW
